# SDR YENA20160331273

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 15,021 hours, 4,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 56795
- Condition: Failed
- Part time: 15,021 hours, 4,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, CLIMBING THROUGH APPROXIMATELY 10,000 FT, NOTICED FAINT ELECTRICAL ODOR WHICH QUICKLY DISAPPEARED.  NOTICED C/B'S T17 + T18 BOTH POPPED.  R & R CIDS DIRECTOR 1 & 2.  NO FAULTS NOTED. OPS CHECKED GOOD.  R & R SMOKE DETECTOR 1WH & 2WH. NO FAULTS NOTED.  OPS CHECK GOOD.  AC OK FOR SERVICE.
